Inscriere cercetatori

Alexander invariants of complex hyperplane arrangements

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: D.C. Cohen, A.I. Suciu

Editorial: Transactions of the American Mathematical Society, 351 (10), p.4043-4067, 1999.


Let A be an arrangement of complex hyperplanes. The fundamental group of the complement of A is determined by a braid monodromy homomorphism from a finitely generated free group to the pure braid group. Using the Gassner representation of the pure braid group, we find an explicit presentation for the Alexander invariant of A. From this presentation, we obtain combinatorial lower bounds for the ranks of the Chen groups of A. We also provide a combinatorial criterion for when these lower bounds are attained.

Cuvinte cheie: Alexander invariant, Chen groups, Gassner representation, braid monodromy, hyperplane arrangement